skin-hair-icon
Which cream to use
I had pigmentation problem on my face cheeks...nd now it is faded its completly gone ...problem is f i stop using the HH LITE CREAM uts reappearing again ...m getying that itchiness
7098 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi, HH LITE cream contains steroid in it ,so it leads to a kind of addiction where you cannot stop applying the cream.the moment you stop you ll develop some symptoms like itching , redness etc. Which is wat your facing now. On long term application it causes more side effects liking thinning down of your skin,itching,redness,telangiectasia etc. So stop the cream immediately. Consult a dermatologist nearby who can help you with your symptoms and wean off the cream.
Health Tips
Take strict photo protection. Use a sunscreen.
Answered
Flag this Answer
Flag this answer
3/3 people found this helpful
Was this answer helpful?

This question featured in :

Cream for dry foreskin Best pain relief cream Pigmentation cream for face
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.